MathSciNet Relay Station
MathSciNet bibliographic data
MR286910 20.90
McAlister, Donald B. Representations of semigroups by linear transformations. I, II. Semigroup Forum 2 (1971), no. 3, 189–263; ibid. 2 1971 no. 4, 283–320.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement